Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 159, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 8, 2012, 6:05 PM CDT for Butler County, Cerro Gordo County, Franklin County, Iowa. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 6:05 PM CDT (23:05 UTC)
- Expired
- Aug 8, 2012, 6:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, IA, Cerro Gordo County, IA, Franklin County, IA
The radar
The Des Moines radar (KDMX), 137 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 6:25 PM CDT | HAIL 1 | 6 Ne Hampton, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1632 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990
WUUS53 KDMX 082305
SVRDMX
IAC023-033-069-082330-
/O.NEW.KDMX.SV.W.0159.120808T2305Z-120808T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
605 PM CDT WED AUG 8 2012
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BUTLER COUNTY IN NORTH CENTRAL IOWA...
SOUTHEASTERN CERRO GORDO COUNTY IN NORTH CENTRAL IOWA...
NORTHEASTERN FRANKLIN COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 630 PM CDT
* AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SHEFFIELD...OR 21 MILES
SOUTH OF MASON CITY...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HANSELL...AREDALE...DUMONT AND BRISTOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...
SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4270 9287 4276 9330 4294 9327 4292 9301
4291 9301 4291 9294 4290 9281
TIME...MOT...LOC 2305Z 278DEG 25KT 4284 9316
WIND...HAIL 60MPH <.75IN
$$1 follow-up statement
640
WWUS53 KDMX 082322
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
622 PM CDT WED AUG 8 2012
IAC033-082332-
/O.CAN.KDMX.SV.W.0159.000000T0000Z-120808T2330Z/
CERRO GORDO IA-
622 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CERRO GORDO
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4290 9294 4272 9300 4276 9330 4291 9320
4291 9303 4291 9302 4291 9294
TIME...MOT...LOC 2322Z 287DEG 12KT 4282 9311
$$
IAC023-069-082330-
/O.CON.KDMX.SV.W.0159.000000T0000Z-120808T2330Z/
FRANKLIN IA-BUTLER IA-
622 PM CDT WED AUG 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BUTLER AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 630 PM CDT...
AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF SHEFFIELD...OR
22 MILES NORTH OF IOWA FALLS...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
HANSELL AND AREDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A REINFORCED BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4290 9294 4272 9300 4276 9330 4291 9320
4291 9303 4291 9302 4291 9294
TIME...MOT...LOC 2322Z 287DEG 12KT 4282 9311
WIND...HAIL 60MPH <.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 5:50 PM CDT, 15 minutes earlier.
Area forecast discussion, Aug 8, 5:50 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 550 PM CDT WED AUG 8 2012 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... WELL ADVERTISED SHORTWAVE PUSHING SOUTH ALONG UPPER LEVEL RIDGE HAS ALLOWED FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE WESTERN PORTION OF THE CWA. FORCING WITH WAVE WILL CONTINUE THROUGHOUT THE OVERNIGHT...THOUGH ANTICIPATE THE PUSH TO REMAIN EASTWARD...MORE IN LINE WITH UPPER LEVEL FLOW. IN ADDITION...SECONDARY PUSH OF DEVELOPMENT CURRENTLY LOCATED IN EASTERN SD WILL DIG SE AS WELL. HAVE THEREFORE TRENDED HIGHEST POPS THROUGHOUT THE OVERNIGHT FARTHER EAST AND NORTH....WITH PRECIPITATION ENDING QUICKLY BEHIND SYSTEM. OVERNIGHT TEMPERATURES TRICKY WITH ONGOING PRECIPITATION AND CLOUD COVER...BUT HAVE KEPT TEMPERATURES IN LINE WITH GOING FORECAST. COULD SEE AREAS OF FOG IN THE MORNING WITH LOW LEVEL MOISTURE...BUT NOT ENOUGH CONFIDENCE WITH WINDS LOOKING TO REMAIN UP AND CLOUD COVER TO INCLUDE MENTION ATTM. .LONG TERM /THURSDAY THROUGH WEDNESDAY/... MODERATELY ACTIVE NORTHWEST FLOW PATTERN WILL PRODUCE A COUPLE OF CHANCES FOR SCATTERED PRECIPITATION INTO NEXT WEEK...WITHOUT A LOT OF HEAT. SHORT WAVE AND VORTICITY CENTER PRODUCING CURRENT PRECIPITATION SHOULD MOSTLY EXIT SOUTHEASTERN PORTIONS OF FORECAST AREA BY THURSDAY MORNING. SECOND STRONG UPPER CIRCULATION CENTER OR CLOSED LOW WILL DROP SOUTH FROM THE MINNESOTA ARROWHEAD THURSDAY MORNING TO SOUTHERN LAKE MICHIGAN BY THURSDAY MIDNIGHT. FORCING FROM THIS FEATURE MAY BRUSH THE MASON CITY AND WATERLOO AREAS THURSDAY AFTERNOON...BUT STRONG LOW-LEVEL COLD AND DRY ADVECTION DOES NOT FAVOR MUCH DEVELOPMENT OF CONVECTION. SO ONLY LOW PROBABILITIES FOR MEASURABLE PRECIPITATION OVER THE EASTERN FORECAST AREA THURSDAY. FAIRLY STRONG LOW-LEVEL COOL FLOW WILL ALSO HOLD DOWN TEMPERATURES IN THE 70S FOR MUCH OF THE DAY. BREEZY CONDITIONS SHOULD KEEP TEMPERATURES FROM DROPPING TOO MUCH THU NIGHT...BUT IDEAL CONDITIONS WITH LIGHT WINDS TO SEE SOME 40S AGAIN NORTH AND EAST OF DES MOINES BY SAT MORNING. ANOTHER WEAK SYSTEM FROM THE DAKOTAS WILL BRING IN PRECIPITATION CHANCES AGAIN SATURDAY NIGHT AND SUNDAY. TIME AVAILABLE FOR MOISTURE RETURN WILL BE LIMITED WITH THE SYSTEM...SO MOSTLY LIGHTER RAINFALL AMOUNTS ARE ANTICIPATED. MOST OF THE RAIN SHOULD MOVE SOUTHEAST BY SUNDAY NOON. 12Z GFS MODEL SOLUTION FOR THIS FEATURE APPEARS TO OVERDEVELOP THE SURFACE LOW...SLOWING AND OVERINTENSIFYING THE SYSTEM IN GENERAL...SO IT WAS LARGELY DISCOUNTED FOR DETAILS. A BREAK IN THE WEATHER IS EXPECTED FOR MONDAY AND TUESDAY. BY WEDNESDAY...IT LOOKS LIKE ANOTHER SYSTEM WILL APPROACH FROM THE WEST-NORTHWEST. TIMING ON IT IS STILL IN QUESTION...BUT IT LOOKS LIKE A STRONGER SURFACE SYSTEM IS LIKELY IN THE EARLY WEDNESDAY TO THURSDAY TIME FRAME...ALONG WITH STRONGER THUNDERSTORM POTENTIAL. && .AVIATION...09/00Z THUNDERSTORMS WILL CONTINUE TO PUSH OUT OF REGION...AFFECTING KMCW/KALO/KOTM BRIEFLY AFTER 00Z. BEHIND STORMS...WINDS WILL BE PRIMARILY FROM THE NORTH...BUT WITH HIGH PRESSURE PUSHING IN. MAIN CONCERN BECOMES FG/BR AT SITES NEAR 12Z WITH LOW LEVEL MOISTURE. WINDS WILL LIKELY REMAIN STRONG ENOUGH AT KMCW/KFOD TO PREVENT DEVELOPMENT. HOWEVER...WITH LIGHTER WINDS TO THE EAST WILL LIKELY SEE FG AT KALO/KDSM/KOTM. HAVE TRENDED VISIBILITIES DOWN TO REFLECT THIS...THOUGH STILL GREAT UNCERTAINTY. THURSDAY AFTERNOON WINDS WILL BE STRONG AND BREEZY FROM THE NORTH. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...AWB LONG TERM...JUNGBLUTH AVIATION...AWB
Hazardous weather outlook, Aug 8, 4:44 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 444 PM CDT WED AUG 8 2012 IAZ004>007-015>017-023>028-033>039-092145- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 444 PM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING. AN ISOLATED SEVERE STORM MAY OCCUR WITH WINDS AND HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WELL EAST OF INTERSTATE 35 ON THURSDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS ARE FORECAST SATURDAY NIGHT INTO EARLY SUNDAY...AND AGAIN TOWARD WEDNESDAY. THE THREAT FOR SEVERE WEATHER IS LOW OVER THE WEEKEND...BUT WILL NEED TO BE MONITORED AS THE WEDNESDAY SYSTEM APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AFTER 6 PM. IAZ044>050-057>062-070>075-081>086-092>097-092145- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 444 PM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A COUPLE OF ROUNDS OF THUNDERSTORMS ARE LIKELY INTO THE OVERNIGHT. A FEW THUNDERSTORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WELL EAST OF INTERSTATE 35 ON THURSDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS ARE FORECAST SATURDAY NIGHT INTO EARLY SUNDAY...AND AGAIN TOWARD WEDNESDAY. THE THREAT FOR SEVERE WEATHER IS LOW OVER THE WEEKEND...BUT WILL NEED TO BE MONITORED AS THE WEDNESDAY SYSTEM APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. AWB/JUNGBLUTH
In the hours before
Local storm report, Aug 8, 4:39 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
439 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND GST 2 NW CLIVE 41.63N 93.80W
08/08/2012 M50 MPH POLK IA MESONET
&&
CCOGILLocal storm report, Aug 8, 4:42 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
442 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 5 SSE BREDA 42.12N 94.94W
08/08/2012 E1.25 INCH CARROLL IA OTHER FEDERAL
NSSL SHAVE REPORT
0227 PM HAIL 4 SE BREDA 42.14N 94.92W
08/08/2012 E0.88 INCH CARROLL IA 911 CALL CENTER
0228 PM HAIL 2 E BREDA 42.18N 94.94W
08/08/2012 E1.00 INCH CARROLL IA TRAINED SPOTTER
0239 PM HAIL SCRANTON 42.02N 94.55W
08/08/2012 E1.00 INCH GREENE IA PUBLIC
0325 PM TSTM WND GST 3 SSE BEAVER 42.00N 94.12W
08/08/2012 E60.00 MPH BOONE IA EMERGENCY MNGR
WIND WAS ACCOMPANIED BY PEA TO DIME HAIL
0337 PM HAIL DALLAS CENTER 41.68N 93.98W
08/08/2012 E0.88 INCH DALLAS IA FIRE DEPT/RESCUE
BRIEF PERIOD OF HAIL
0355 PM TSTM WND GST SSW CLIVE 41.60N 93.77W
08/08/2012 E65.00 MPH POLK IA TRAINED SPOTTER
0357 PM TSTM WND GST WEST DES MOINES 41.57N 93.75W
08/08/2012 E60.00 MPH POLK IA TRAINED SPOTTER
AT INTERSECTION OF 68TH AND DOUGLAS...NUMEROUS 2 INCH
DIAMETER LIMBS DOWN WITH WINDS ESTIMATED IN EXCESS OF 60
MPH.
0359 PM HAIL 3 NE DES MOINES 41.60N 93.58W
08/08/2012 E1.00 INCH POLK IA TRAINED SPOTTER
TRAINED SPOTTER REPORTS HAIL RANGING UP TO QUARTER SIZED
ALONG WITH STRONG WIND GUSTS. MULTIPLE BRANCHES DOWN UP
TO 6-8 INCHES IN DIAMETER. MINOR HAIL DAMAGE TO VEHICLES.
ALSO LOW LYING INTERSECTIONS IMPASSIBLE DUE TO STANDING
WATER FROM HEAVY RAINS.
0402 PM TSTM WND GST WEST DES MOINES 41.57N 93.75W
08/08/2012 E70.00 MPH POLK IA NWS EMPLOYEE
WINDS ESTIMATED IN EXCESS OF 70 MPH. EXTREME RAINFALL
RATES AS WELL.
0402 PM TSTM WND GST 1 NNW DES MOINES 41.59N 93.63W
08/08/2012 E65.00 MPH POLK IA BROADCAST MEDIA
AT KCCI STUDIO
0404 PM HAIL URBANDALE 41.64N 93.74W
08/08/2012 M1.00 INCH POLK IA TRAINED SPOTTER
0404 PM HAIL GRIMES 41.66N 93.79W
08/08/2012 E1.00 INCH POLK IA AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED QUARTER SIZED HAIL IN
GRIMES.
0406 PM TSTM WND GST 6 NW DES MOINES 41.64N 93.69W
08/08/2012 M66.00 MPH POLK IA TRAINED SPOTTER
0409 PM TSTM WND GST 2 E URBANDALE 41.64N 93.71W
08/08/2012 E70.00 MPH POLK IA AMATEUR RADIO
WIND ACCOMPANIED BY QUARTER HAIL
0417 PM TSTM WND GST 2 NW CLIVE 41.63N 93.80W
08/08/2012 M50.00 MPH POLK IA MESONET
&&
DEROYLocal storm report, Aug 8, 4:53 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
453 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND GST 4 ENE DES MOINES 41.60N 93.55W
08/08/2012 E65 MPH POLK IA AMATEUR RADIO
65 MPH WINDS ESTIMATED AT THE STATE FAIR GROUNDS.
&&
CCOGILLocal storm report, Aug 8, 5:05 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
505 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST 5 WNW DES MOINES 41.61N 93.71W
08/08/2012 E62 MPH POLK IA NWS EMPLOYEE
&&
CCOGILLocal storm report, Aug 8, 5:29 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
529 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 1 NNW WAUKEE 41.62N 93.87W
08/08/2012 E1.00 INCH DALLAS IA NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS QUARTER SIZED HAIL IN
WAUKEE...ALSO RELAYED REPORT THAT STRONG WINDS HAD BLOWN
DOWN TENTS AT THE WAUKEE FARMERS MARKET. DELAYED REPORT.
TIME ESTIMATED FROM RADAR.
&&
LEELocal storm report, Aug 8, 6:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
604 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST MASON CITY 43.15N 93.20W
08/08/2012 M66 MPH CERRO GORDO IA MESONET
RWIS SITE AT MASON CITY RECORDED A WIND GUST TO 66 MPH.
&&
LEEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:45 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 45 min |
| Aug 8, 2:00 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene | 45 min |
| Aug 8, 2:37 PM CDT | Severe Thunderstorm Warning | DMX | Greene | 53 min |
| Aug 8, 3:01 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 43 min |
| Aug 8, 3:09 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison | 51 min |
| Aug 8, 3:30 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 30 min |
| Aug 8, 3:54 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 38 min |
| Aug 8, 4:16 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 29 min |
| Aug 8, 4:45 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Winnebago | 36 min |
| Aug 8, 4:48 PM CDT | Severe Thunderstorm Warning | DMX | Worth | 27 min |
| Aug 8, 6:29 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin | 46 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.